# SDR 98ZZZX3966

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NLG UPPER ACTUATOR MOUNT BOLT HEAD HAS CRACKED INDICATION.  VERIFIED BY NDT 8-31-98 ID NR 042.  REPLACED BOLT (INNER) ONE-HALF DIAMETER AT NL9 UPPER ATTACH POINT FOR ACTUATOR IAW BAE 146 MM.  REF W/C 7050 FOR RETRACTION TEST.
